# SDR DALA2017080906099

- Difficulty date: April 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 67,079 hours, 13,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Scratched
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES AFT ON L1 DOOR. TWO FEET AFT OF MAIN DOOR.  FOUND SCRATCHES WITH IN LIMITS. BLENDED AND TREATED PER B767-400 SRM 53-00-01. FIG 101.( 9813347).
